# SDR CALA0600478

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 46,372 hours, 13,247 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT SEAT 26 ABC WERE FOUND INOPERATIVE.  INSPECTION FOUND A BROKEN WIRE.  THE WIRE WAS REPAIRED IAW BSWPM 20-10-13.
